default-icon
Erectile dysfunction
I am 31 male unmarried .I used to mastrubate a lot 4-5 times a day.7 months back while mastrubating I had pain in left side of my testicle. The errection went away .also I used to get 7-8 errections a day but since that day I m not getting any errections. I get errection only on watching porn not otherwise. I got my test done my testestrone is way below the lower limit. I mastrubate by pressing my penis does thst have any effect?i have gained weight also.Mri of pituitary gland is okay. Thyriod is okay.i am worried. What medication shuld take ? Is it recoverable? Is my testicle injured or any nerve damaged ?should I marry? How much time for recovery? How to pinpoint the cause? Pls advise quickly
151 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

For Erectile Dysfunction: Have good sleep, do exercise & yoga daily for 1 hour. Take hot milk 1 glass morning & evening. Avoid spicy. Chilli.nd fried food Take CP SHILAJIT tb. Manmath ras. Nd tb. Sidh makardhwaj bati. One each morning & evening for 3 months. Wd hot milk. See d results or otherwise consult a sexologist personally.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+
Chat with a doctor
Online now
Hi there...Erectile dysfunction may be due to many causes as many physiologic, hormonal, and psychogenic factors are involved in the ability to obtain and maintain erections... most of the times it will be psychological but other conditions like diabetes, hypertension, hormonal imbalances and intake of certain drugs can be the cause so these should be ruled out..treatment mainly depends upon underlying cause if its psychogenic counseling with psychiatrist with meditation, yoga etc will help...they may prescribe certain medication as well to maintain erections..if its organic cause it should be dealt accordingly...kindly consult psychiatrists they will do the needful....
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.